# SDR CA071128006

- Difficulty date: November 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 31,784 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE CREW OBSERVED ENGINE (SURGES) AND PERFORMED AN INFLIGHT SHUTDOWN. POST FLIGHT INSPECTION REVEALED A SEIZED PROPELLER SHAFT AND POWER TURBINE BLADE DISTRESS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071128006)
